# SDR CA061103012

- Difficulty date: October 12, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1240KDC0400
- Part serial: YM632
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT ON DESCENT.  THE PROBLEM COULD NOT BE DUPLICATED ON THE GROUND AND THE EEC WAS SUBSEQUENTLY REPLACED.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061103012)
